MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 1010
Medical Device Problem Codes Connection Problem (2900); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during the explant procedure, the setscrew was stuck.Technical services discussed techniques for removal.The setscrew was successfully undone and the device was explanted.There were no adverse patient effects.
 
Additional Manufacturer Narrative
Representatives from our quality assurance, manufacturing, and design engineering groups are actively investigating this behavior.Our ongoing investigation efforts are currently focused on understanding the root cause to mitigate the potential for setscrew issues when disconnecting the electrode from these s-icds.Information gained through these efforts will be utilized to implement appropriate preventive action(s), as necessary.

Brand Name
SQ-RX PULSE GENERATOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16539575
Report Number2124215-2023-11993
Device Sequence Number6193985
Product Code LWS
UDI-Device Identifier00802526562808
UDI-Public00802526562808
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/22/2015
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberA017901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date03/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale